American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 7, Issue 4

Open AccessArticle
Topological Construction of Spherical Analogue of a Given Euclidean Pyramid
American Journal of Applied Mathematics and Statistics. 2019, 7(4), 120-130. DOI: 10.12691/ajams-7-4-1
Pub. Date: June 04, 2019Views: 2645Downloads: 2032
Open AccessArticle
New Acceptance Sampling Plans Based on Percentiles for Type-II Generalized Log Logistic Distribution
American Journal of Applied Mathematics and Statistics. 2019, 7(4), 131-137. DOI: 10.12691/ajams-7-4-2
Pub. Date: June 21, 2019Views: 1684Downloads: 1223
Open AccessArticle
Modelling Change Point in GARCH Models
American Journal of Applied Mathematics and Statistics. 2019, 7(4), 138-145. DOI: 10.12691/ajams-7-4-3
Pub. Date: June 24, 2019Views: 2714Downloads: 2166
Open AccessArticle
A Modified Nadaraya-Watson Estimator for the Variance of the Finite Population Mean
American Journal of Applied Mathematics and Statistics. 2019, 7(4), 146-151. DOI: 10.12691/ajams-7-4-4
Pub. Date: July 01, 2019Views: 1918Downloads: 1472
Figure of 7
Open AccessArticle
On the Comparison of Classical and Bayesian Methods of Estimation of Reliability in Multicomponent Stress-Strength Model for a Proportional Hazard Rate Model
American Journal of Applied Mathematics and Statistics. 2019, 7(4), 152-160. DOI: 10.12691/ajams-7-4-5
Pub. Date: July 29, 2019Views: 1899Downloads: 1379
Figure of 3